It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


I guess I don't even what dosages I have been taking, so this post will be confusing!!!!!!! I have hydro 5/500 now and a vicodin ES. What i had been taking besides the oxy had a pill inscription IP 110. That may help.

I am a thin physically fit female and my extreme activity wore my hip out. It's been bad for a few years now. Kaiser had no idea what was really wrong so while they were fumbling around and offering me pain meds, I didn't take them b/c I am (was?) (opiates were never my problem, never liked them). In March 2009 after my botched surgery, I was taking tylenol w/codeine and i had no prob w/it. 1/2 or 1 pill a day. Surgery was a complete failure and I knew it and kaiser just didn't . So, they just figured keep me on pain meds and don't deal with it.

I got sick of going to their inconvenient pharmacy and a friend had a lot of painkillers for her chronic pain, so I was getting what I thought was tylenol w/codeine, but was hydrocodone 325mg. I noticed they worked better and took them 1/2 - 1 pill a day in December 2009. I wasn't in that much pain, but after having lived w/pain so long, I just couldn't deal w/pain anymore. So, I keep taking them. In probably January, I was getting oxycodone (30 or 40, I think) and would take like 1/2 with one 325 hydrocodone. Then, it just crazy and by March of 2010 I needed 1-2 oxy's and screw the hydrocodone unless I didn't have oxy's.

In the meantime, I got better health insurance and UCLA told me in January/Feb I need a total hip replacement. I had it in March. They were giving me an IV drip of delotin (??) and 325 mg hydrocodone or percosets. I was in so much pain. But only know, do I realize that around the 5th-6th day, the pain I was feeling was w/d's (I think).

So, I come home and 2 325 mg percosets, not working. I'd take 4. Then oxy's - last week, I took 4 in one sitting! I was just in so much pain in my back and muscles - i thought it was the surgery. But, then when I was just out of everything around Thurs last week and didn't want to be on pills. I thought I had the flu, but b/c I was in SO much pain, my friend brought me an oxycontin and hydrocodone and I was fine. So, I start putting 2 & 2 together and realized I am w/d'g.

I start googling opiate w/d and it's consistent w/my symptoms. So, I got 1 oxycodone and had 1/2 Friday and 1/2 Sat w/some hydrocodone and vicodin. Switched to hydrocodone from then, I figured out I could taper from there. If I could get down to 1 pill (1/2 in a.m. and 1/2 in p.m), I am hoping I can just not take any. Because I was able to before.

So, I had 2,200 mgs of hydro yesterday. (Is that a lot?) Today I only took 1/2of a 325 and 1 500mg (662 mgs). My goal is to take 1/2 of one and a then a 500 at bed. So cut it to 1000+.

Thurs and Fri I had the sweats and chills and aches and pains. I still have them, but not as bad. I have had diarrhea too. I can't eat. I am though, and gatorade. And Soma, to try and help w/the muscle spasms.

SO, since I wasn't on pills for a long time, is it feasible I can be off in a couple days? Is the worse over? Or, do I need to go to a doctor and get help? The leg muscle spasms on Friday scared me, especially b/c I am still healing from a hip replacement.

Any suggestions??????? All this time, I thought i was in pain!!!!! Because the muscle aches are incredible. And I couldn't take it, but I can't live like this. Not with a 2 year old and a wonderful husband, it's a shameful place to be and I don't want to lose everything over these pills.

Help!

P.S. I already know my sobriety is gone. I was taking meds not as prescribed. But, I will deal w/that once I get off of them.





All times are GMT -7. The time now is 03:13 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!